# SDR DALA2018062054078

- Difficulty date: June 15, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 60,255 hours, 21,746 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FA REPORTED AN ODOR OF BURNING WIRE IN BACK OF THE ACFT ROW 40-43. QRH DONE. ACCOMPLISHED NO GO ODI PREVENTION STEPS PER ATA 2172 FIM CH. 21-00-01.  NO DISCREPANCIES FOUND.
